Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 41, Number 1

All articles in this issue are freely accessible.

On Phragmén-Lindelöf’s principle
Lars V. Ahlfors.
Trans. Amer. Math. Soc. 41 (1937), 1-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501888
Extensions of the four-vertex theorem
W. C. Graustein.
Trans. Amer. Math. Soc. 41 (1937), 9-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501889
On the summability of Fourier series
W. C. Randels.
Trans. Amer. Math. Soc. 41 (1937), 24-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501890
Convergence in variation and related topics
Anthony P. Morse.
Trans. Amer. Math. Soc. 41 (1937), 48-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501891
Generalized derivatives and approximation by polynomials
W. E. Sewell.
Trans. Amer. Math. Soc. 41 (1937), 84-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501892
Stereographic parameters and pseudo-minimal hypersurfaces. II
Otto Laporte.
Trans. Amer. Math. Soc. 41 (1937), 124-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501893
On complementary manifolds and projections in spaces $L_{p}$ and $l_{p}$
F. J. Murray.
Trans. Amer. Math. Soc. 41 (1937), 138-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501894
A correction: “A local solution of the difference equation $Δy(x)=F(x)$ and of related equations” [Trans. Amer. Math. Soc. 39 (1936), no. 3, 345–379; 1501852]
I. M. Sheffer.
Trans. Amer. Math. Soc. 41 (1937), 153-159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501895
On some functionals. II
S. Saks.
Trans. Amer. Math. Soc. 41 (1937), 160-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501896